# SDR AALA20072381

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9794104
- Condition: Inoperative
- Location: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DFW  INFLIGHT T732/04DEC - NUMBER TWO ENGINE START VALVE OPEN LIGHT ILLUMINATED.  CAPTAIN SHUT DOWN NUMBER TWO ENGINE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  SINGLE ENGINE TIME 20 MINUTES.  REPLACED STARTER AND START VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
